Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On (2,3)-generation of matrix groups over the ring of integers

Author: M. A. Vsemirnov
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 6.
Journal: St. Petersburg Math. J. 19 (2008), 883-910
MSC (2000): Primary 20G30; Secondary 20F05, 20C12
Published electronically: August 21, 2008
MathSciNet review: 2411638
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The groups $ \mathrm{GL}(5,\mathbb{Z})$, $ \mathrm{SL}(5,\mathbb{Z})$, $ \mathrm{SL}(6,\mathbb{Z})$, $ \mathrm{GL}(7,\mathbb{Z})$ and $ \mathrm{SL}(7,\mathbb{Z})$ are (2,3)-generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 20G30, 20F05, 20C12

Retrieve articles in all journals with MSC (2000): 20G30, 20F05, 20C12

Additional Information

M. A. Vsemirnov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: $(2,3)$-generation, linear groups
Received by editor(s): August 10, 2007
Published electronically: August 21, 2008
Additional Notes: Supported by the RAS program of fundamental research “Modern problems of theoretical mathematics” and by the “Scientific schools” program (grant no. NSh-8464-2006-1)
Dedicated: To the centenary of D. K. Faddeev’s birth
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society